# SDR SWAA2022110349332

- Difficulty date: September 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W MOVEABLE SLAT # 2 SLAT O/B MAIN TRACK L/E GAP FAIRING DISBONDED I/B EDGE MKD DOT / [01] PREPARED DAMAGED AREA TO APPLY REPAIR AT L\W #2SLAT ON MAIN TRACK L\E GAP FAIRING PER B737 SRM 51-70-06 2R-6;[02] VERIFIED STEP 1 - PREPARED DAMAGED AREA TO APPLY REPAIR AT L\W #2SLAT ON MAIN TRACK L\E GAP FAIRING;[03] OK TO INSTALL REPAIR;[04] REPAIRED DAMAGED AREA AT L\W SLAT #2 ON O\B MAIN TRACK L\E GAP FAIRING PER B737 SRM 51-70-06-2R-6; MATERIAL USED RESIN EY3804 PO#1780556 AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737 NTM 51-05-01 TOOL USED B/C 167796;[05] VERIFIED STEP 4. OK TO PAINT.;[06] PAINTED REPAIR AREA AT L\W #2SLAT O\B MAIN TRACK L\E PER B727 AMM 51-21-99-300-802 PO#1750464;[07] VERIFIED STEP 5
